Journal of Nonlinear Mathematical Physics

Volume 10, Issue Supplement 2, December 2003, Pages 41 - 56

Symmetries, Lagrangian Formalism and Integration of Second Order Ordinary Difference Equations

Authors
Vladimir DORODNITSYN, Roman KOZLOV, Pavel WINTERNITZ
Corresponding Author
Vladimir DORODNITSYN
Available Online 1 December 2003.
DOI
https://doi.org/10.2991/jnmp.2003.10.s2.4How to use a DOI?
Abstract
An integration technique for difference schemes possessing Lie point symmetries is proposed. The method consists of determining an invariant Lagrangian and using a discrete version of Noether's theorem to obtain first integrals. This lowers the order of the invariant difference scheme.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
10 - 100
Pages
41 - 56
Publication Date
2003/12
ISBN
91-974824-0-4
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2003.10.s2.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Vladimir DORODNITSYN
AU  - Roman KOZLOV
AU  - Pavel WINTERNITZ
PY  - 2003
DA  - 2003/12
TI  - Symmetries, Lagrangian Formalism and Integration of Second Order Ordinary Difference Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 41
EP  - 56
VL  - 10
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2003.10.s2.4
DO  - https://doi.org/10.2991/jnmp.2003.10.s2.4
ID  - DORODNITSYN2003
ER  -